# SDR C2XA08IA267

- Difficulty date: December 27, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 15,108 hours, 8,076 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BTR - FLIGHT 2050 - DURING CLIMB THE CREW REPORTED A SMOKE SMELL IN THE COCKPIT AND CABIN.  THE AIRCRAFT DIVERTED TO BTR WHERE IT LANDED WITHOUT INCIDENT.  LCH MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE ENGINES, PACKS, AND APU ALL WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
